# SDR PID2008F00000

- Difficulty date: June 20, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY ESCAPE SPOILER SQUIB DOES NOT TEST PROPERLY.  REPLACED RT EMERGENCY ESCAPE SPOILER SQUIB BATTERY ASSY.  OPS CHECK GOOD IAW AMM 25-65-17.  (K)
